# SDR UIEA200400161

- Difficulty date: September 21, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, CORROSION WAS FOUND LEFT WING SKIN FORWARD OF FRONT SPAR OLES 1378-1387, 1410, 1438-1447.  CORROSION WAS REMOVED BY BLENDING.  NDT INSPECTED TO CONFIRM DAMAGE FREE CONDITION.  BLENDED AREAS WERE FLAP PEENED, ALODINE 1200 AND BMS 10-11 TYPE II PRIMER APPLIED.  CUSTOM FILLERS WRE INSTALLED.  TO RMOVED CORROSION AT OLES 1410, THE EXISTING CUTOUT IN THE SKIN LOCATED 4 INCHES OUTBOARD IS ENLARGED.  SKIN FILLER IS SEGMENTED SO AS NOT TO BE LONGER THAN 8 INCHES.  THREE REPAIR PLATES WRE MADE FROM .096 INCH THICK 2024-T3 ALUMINUM.  (M)
